See Alike in...

Alike App

Browser

Kayden

767d

I’ve noticed recently that I’m experiencing a lot of fatigue. I struggle with basic day activities, especially running. When I stand up after sitting or laying down I feel dizzy, and nauseous. Does anyone have any tips on how to reduce this?

Top reply
    • AJ555

      763d

      That happened to me before I found out I had an iron deficiency so that might be it

    • AJ555

      763d

      That happened to me before I found out I had an iron deficiency so that might be it

    • Kayden

      765d

      Today I went to the doctor, they told me that I needed to come back at a later date to get blood work done as they decided to just get glucose and such done as well and I ate just before. Although, next week I will definitely be getting it done as they highly recommend it.

      • AnimalBoy

        765d

        @Kayden then you'll likely want to give yourself some rest until you get the results back and you can be treated or look for more specific advive, do what you can and prioritize the important stuff but try not to push yourself. Also make sure you've eaten something substantial and hydrate a little while before doing anything too laborious.

    • Bellagirl

      765d

      Yes! I had the same problem twice in two months. It was severe. I couldnt breath after only taking 2 or 3 steps. Basically, I bottomed out with my hemoglobin and platelets and was bleeding somewhere and losing blood. Had 9 transfusions. I've been dealing with problems with my blood/anemia/wbc and RBC/platelets for years but recently developed these issues. I almost died tbh. My hemoglobin was a 4. But those very symptoms make me cringe because I know EXACTLY what it's like. You need to see the Dr.

      • Bellagirl

        765d

        @Bellagirl You need a CBC done for sure! I am also critically low in B12 so I am all screwed up lol. I never new B12 is a HUGE part of everything. I also know when my iron is low because I start eating ice, called pica. I hate this anemia. It prohibits me from doing things. Trying to fix it but it's a work in progress.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion